# SDR UALA2011092705214

- Difficulty date: September 26, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,358 hours, 21,733 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DOOR ARMED LIGHT INOPERATIVE AT DOOR 3L.  NOTICED DURING CLIMBOUT.  SECURED DOOR ARMED LIGHT ASSY, OPS GOOD.
